# SDR SIMA201108301

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 16,525 hours, 14,492 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 1540048PH
- Part serial: 01635
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3649 THE CREW REPORTED THAT DURING THE CLIMB  AT 2,000 FEET RECEIVED A "RUDDER SYS 1-2 INOP" AND YAW DAMPER FAIL MESSAGES.  A 'THUD' AND RUDDER PEDAL MOVEMENT NOTED WITH THE INITIAL FAILURE AND WITH SYSTEM 1 DURING THE AIRCRAFT OPERATIONS MANUAL CHECKLIST.  AN EMERGENCY WAS DECLARED AND THE CREW ELECTED TO RETURN TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT T/S AS PER FIM 27-22-00-810-804-A PAGE 202 STEP 1 AND 3.  REPLACED RUDDER PRESSURE SWITCH AS PER EMB AMM 27-23-04  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
